Differential and Integral Equations

On the order of magnitude of Titchmarsh-Weyl functions

F. V. Atkinson

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 1, Number 1 (1988), 79-96.

Dates
First available in Project Euclid: 20 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371747584

Mathematical Reviews number (MathSciNet)
MR920491

Zentralblatt MATH identifier
0715.34136

Subjects
Primary: 34B20: Weyl theory and its generalizations

Citation

Atkinson, F. V. On the order of magnitude of Titchmarsh-Weyl functions. Differential Integral Equations 1 (1988), no. 1, 79--96. https://projecteuclid.org/euclid.die/1371747584


Export citation